# SDR FDEA201211204106

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 59,186 hours, 37,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Unsecure
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ACFT WOULD NOT PRESSURIZE IN AUTO, STANDBY OR MANUAL MODE. WITH ACFT AT 10000 FT  PRESSURE CONTROLLER WOULD HOLD ABOUT 7000 FT CABIN  ALTITUDE IN MANUAL WITH OUTFLOW VALVE FULLY CLOSED OR IN STANDBY MODE.  DURING PRESSURIZATION CHECK, FOUND AIR LEAKING IN NOSE TRUNION AREA OF NOSE WHEEL WELL.  INSPECTION FOUND ACCESS PANELS 3514, 3515, 3622 LEFT OPENED INSIDE LT AND RT OF NOSE TUNNEL IN FWD E/E  COMPARTMENT.  SECURED PANELS AND RECHECKED ACFT.  PRESSURIZATION IAW MM 21-31-000-2. OPS AND LEAK  CHECKS GOOD. ACFT.  HOLDS NORMAL PRESSURIZATION, OK  FOR SERVICE.  SECURED PANELS CLOSED THAT WERE OPENED  IN FWD AND AFT BAGGAGE COMPARTMENTS OPENED TO F.O.M.  FINAL CLOSED.
